My Fourth Week on Piqray and Faslodex

This week has been a doozy. Lots of things going on involving cancer and not involving cancer, losses and victories, sadness and celebration. This is becoming normal for us, although I can’t get used to the amount of my friends who are dying.

Anyway, here’s my list for this week …

  1. I’ve added back in some carbs after reading some suggestions and I frankly feel much better. Sugar has stayed pretty stable thus far.
  2. The nausea has remained rather consistent, which hasn’t been fun. It feels like being pregnant and I think my go-to anti-emetic, Kytril, since I’m allergic to Zofran, isn’t working well for this type of nausea. Definitely something to talk to my medical oncologist about.
  3. No rash, but my face is so dry. My sister has been helping me to find good moisturizers to use and I’m constantly slathering myself in cream.
  4. And another note, my poor nose is so dry that I’m getting regular nosebleeds too.
  5. A side effect of the nausea and diarrhea I’ve been experiencing is that I’ve lost some weight. Not that I really needed to loose any, but my clothes fit a bit differently and that isn’t a bad thing.
  6. There was some weirdness this week with the pharmacy at my cancer center. There were two scripts in the system and despite my doctor’s nurse practitioner discontinuing the lower dose and renewing the original higher dose, there was lots of confusion.
  7. I’m not very patient with confusion. It feels completely wrong that the medical professionals get things so mixed up and I have to keep checking up on things.
  8. Final loading dose of Faslodex is today, along with some bloodwork. Tumor markers haven’t changed much but they weren’t super high to begin with since we caught the progression early.
  9. Some of the women I know on Piqray are really struggling with getting it covered by insurance.
  10. Thankful for the good friends I’ve made who have helped me with connections to people in the right places.

This weekend is going to be super fun and I’m looking forward to focusing on loving on my boys, seeing some dinosaurs, and some special time with my sweetie.

9 thoughts on “My Fourth Week on Piqray and Faslodex

  1. Seeing dinosaurs will surely make you feel better πŸ’•πŸ’•. I pray that things get better for you my friend. I can’t even imagine what you’re going through but I do pray for you. I appreciate you sharing your story. I’m on your side ❀ Enjoy your weekend πŸŒ»β˜€οΈπŸ¦‹

    Liked by 1 person

  2. I am not familiar with Piqray. I am on my first line of treatment Kisqali. (The pharma companies aren’t aware of the letter u being used after the letter q apparently.) Confusion can happen anywhere; I am sure you witnessed it while you practiced law. Confusion is just another facet of being human- even if that human is your health professional. Enjoy your light and your love for your family. I never grew out of thinking dinasaurs are cool! Cheers!

    Liked by 1 person

    1. So very true! Piqray is my second line of treatment (Ibrance was my first) and because it was fast tracked, the level of support is lacking. My doctor has to read the literature to get info because she’s never experienced it before and I’m her first patient on it. Thank you for reading and commenting! I agree about the missing β€œu”. Love and light to you!

      Like

  3. I truly hope this weekend brings you sunshine, roaring happy Dino-kids and quiet time with your love. You need it!
    I use lotion from World Organics. My skin gets very dry and I try to stay away from chemicals. They have a turmeric one I love.
    Enjoy your weekend. Sending you love!

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s